# SDR AALA20050750

- Difficulty date: November 14, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EXTERIOR EMERGENCY LIGHT AT DOOR L4 INOPERATIVE.  CLEANED LIGHT BULB BASE FOR EXTERIOR EMERGENCY LIGHT AT DOOR L4.  SYSTEM GROUND CHECKED NORMAL OPERATION.
